Alert archive / New York / Flash Flood Warnings in 2011

Flash Flood Warning 48, NWS Binghamton, NY

June 11, 2011Steuben County, New York

NWS Binghamton, NY issued this flash flood warning at Jun 11, 2011, 6:01 PM EDT for Steuben County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 6:01 PM EDT (22:01 UTC)
Expired
Jun 11, 2011, 9:00 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Steuben County, NY

The radar

The Binghamton radar (KBGM), 120 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

041 
WGUS51 KBGM 112201
FFWBGM
NYC101-120100-
/O.NEW.KBGM.FF.W.0048.110611T2201Z-110612T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
601 PM EDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN STEUBEN COUNTY IN CENTRAL NEW YORK...

* UNTIL 900 PM EDT

* AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. DOPPLER RADAR     
  ESTIMATES SUGGEST AS MUCH AS 4 INCHES HAS FALLEN OVER THE WARNED   
  AREA WITH ADDITIONAL RAINFALL ON THE WAY. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARKPORT...
  AVOCA...COHOCTON...HAMMONDSPORT...HASKINVILLE...PRATTSBURG...
  PULTENEY...URBANA AND WAYLAND.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4254 7772 4254 7767 4258 7766 4258 7715
      4250 7715 4250 7713 4251 7712 4250 7711
      4241 7710 4241 7735 4233 7773

$$

CMG
1 follow-up statement
342 
WGUS71 KBGM 120103
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
903 PM EDT SAT JUN 11 2011

NYC101-120113-
/O.EXP.KBGM.FF.W.0048.000000T0000Z-110612T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEUBEN NY-
903 PM EDT SAT JUN 11 2011

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN STEUBEN COUNTY...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4254 7772 4254 7767 4258 7766 4258 7715
      4250 7715 4250 7713 4251 7712 4250 7711
      4241 7710 4241 7735 4233 7773

$$

CMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 5:15 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 11, 5:15 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT SAT JUN 11 2011

.SYNOPSIS...
A SLOW MOVING FRONTAL COMPLEX WILL KEEP SHOWERS AND THUNDERSTORMS
IN THE AREA OVERNIGHT. AS THESE DISTURBANCES MOVE GRADUALLY
EASTWARD SUNDAY AND EARLY NEXT WEEK...THE COVERAGE OF SHOWERS WILL
SLOWLY DIMINISH.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
5 PM UPDATE... AS AN MCV TRACKS THROUGH PA THIS EVE...SHRA/TSRA
WILL BE MOST NUMEROUS. A FEW STG/SVR TSRA CAN'T BE RULED OUT EARLY THIS
EVE...BUT WE SHOULD BE TRANSITIONING TO MORE OF A HEAVY RAIN
SITUATION WITH TIME.

LATER TNT...WEAK SFC COLD FRONT WILL SLOWLY ENTER THE CWA FROM THE
W...KEEPING THE THREAT OF SHWRS IN. HOWEVER...WITH SOME HGT
RISES/NVA ALOFT BEHIND THE MCV...SHRA SHOULD BECOME MORE SCATTERED
IN NATURE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
510 PM SAT UPDATE... AFOREMENTIONED SFC COLD FRNT WILL SLOWLY
TRANSITION EWD SUN/SUN NIGHT...TAKING THE THREAT OF CONVECTION
WITH IT. STILL ENOUGH MOIST/INSTAB SUN AFTN/EVE IN OUR ERN
ZONES...FOR A CHANCE OF TSRA.

MON THROUGH TUE...SYNOPTICALLY...A CLOSER UPPER-LVL LOW IS PROGGED
TO SINK SEWD FROM ONT/QUE ACROSS NEW ENG. CNTRL NY/NE PA WILL BE
ON THE WRN FRINGE OF THIS SYSTEM'S SPHERE OF INFLUENCE. AT LEAST
SOME DIURNAL SHRA/ISOLD TSRA ARE ANTICIPATED...GIVEN THE COLD POOL
ALOFT. HOWEVER...A GOOD CHUNK OF THE TIME COULD END UP BEING RAIN-
FREE...ESPECIALLY AS WE HEAD THROUGH TUE...WHEN THE SYSTEM SHOULD
BE GRADUALLY SHIFTING EWD.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
2 PM UPDATE...WITH THE POTENTIAL FOR SEVERE WX UPON US...THE LONG
TERM FORECAST HAS BEEN DONE EARLY AND POPULATED WITH MAINLY HPC
GUIDANCE. MAIN IDEAS ARE A DRY START TO THE EXTENDED WITH ONE
UPPER LEVEL LOW DEPARTING TO OUR EAST TUESDAY EVENING. DRY WEATHER
WEDNESDAY AND MOST OF THURSDAY BEFORE A SECOND UPPER LEVEL LOW
MEANDERS TOWARD OUR AREA LATE THURSDAY INTO FRIDAY. AS
USUAL...TIMING AND PLACEMENT DIFFERENCES WILL PROBABLY COME UP
BETWEEN NOW AND THEN. THIS IS WHY I LIKE THE HPC GUIDANCE OF JUST
CHANCE POPS LATE THURSDAY THROUGH FRIDAY. UPPER LOW SLOWLY PULLS
EAST BY EARLY NEXT WEEKEND WITH DRIER WEATHER BUILDING IN. &&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
2 PM UPDATE...WARM FRONT TRYING TO MOVE THROUGH OUR SOUTHERN
TERMINALS NOW WITH NUMEROUS SHOWERS AND NOW THUNDERSTORMS
DEVELOPING. MAIN IMPACTS THROUGH 21Z WILL BE TO KITH...KELM AND
KAVP. KEPT A CB GROUP OF MVFR CIGS AND VSBYS IN THE TAFS TO SHOW
THIS POTENTIAL FOR THUNDER. AS THUNDERSTORMS GET CLOSER TO THE
TERMINALS....IE IN ABOUT A 2 HOUR WINDOW PRIOR TO ARRIVAL...WILL
UPGRADE TO TSRA. A DISTURBANCE NOW MOVING INTO WESTERN PA WILL
CAUSE MORE SHOWERS AND THUNDERSTORMS TO DEVELOP LATER THIS
EVENING...WITH ALL TERMINALS LIKELY SEEING SOME IMPACT IN THE 21Z
TO 03Z TIME-FRAME. FOR NOW WILL KEEP WITH MVFR CIGS AND
VSYBS...WITH A CB GROUP TO SHOW CHANCES FOR THUNDER. TSRA GROUPS
WILL LIKELY BE NEEDED AS WE DRAW CLOSER TO THE EVENT.

AFTER THE SHOWERS PULL OUT ALL GUIDANCE INDICATE IFR CIGS AND MVFR
VSBYS OVERNIGHT. MOST CONFIDENT OF THIS AT THE ELEVATED SITES
(KBGM/KITH) AND CONTINUED TO SHOW IFR HERE. SHOWED LOW END MVFR
CIGS ELSEWHERE TO SHOW THE POTENTIAL FOR IFR. BASED ON GUIDANCE
HOWEVER...VERY LIKELY EVERYONE WILL SEE SOME IFR IN THE 06Z TO 14Z
TIME-FRAME. SOME IMPROVEMENT POSSIBLE BY MID SUNDAY MORNING.

.OUTLOOK...

SUNDAY...IMPROVING TO VFR BY MIDDAY BUT POSSIBLE MVFR IN AFTN AND
EVE SHOWERS AND THUNDERSTORMS.

LATE SUNDAY TO MONDAY...VFR BUT MVFR POSSIBLE IN SHOWERS
ESPECIALLY MONDAY AFTN.

MONDAY NIGHT TO WEDNESDAY...VFR. POSSIBLE MVFR WITH MORNING
VALLEY FOG EACH DAY.

THURSDAY....VFR BUT MVFR POSSIBLE LATE IN THE DAY IN SHOWERS/T-STORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ
LONG TERM...HEDEN
AVIATION...HEDEN
Hazardous weather outlook, Jun 11, 5:16 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
516 PM EDT SAT JUN 11 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-122130-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
516 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THUNDERSTORMS COULD PRODUCE SMALL WINDS...HAIL...AND HEAVY
RAINFALL ON AN ISOLATED BASIS THROUGH EARLY EVENING. THESE THREATS
SHOULD DIMINISH AFTER ABOUT 9 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

In the hours before

Local storm report, Jun 11, 2:43 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
243 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             2 NE BATH               42.36N  77.29W
06/11/2011  M1.00 INCH       STEUBEN            NY   PUBLIC

&&

CORRECTED EVENT TIME...LOCATION

HEDEN
Special weather statement, Jun 11, 2:48 PM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
248 PM EDT SAT JUN 11 2011

NYZ022-111930-
STEUBEN NY-
248 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS EAST CENTRAL
STEUBEN COUNTY......

* AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF STRONG THUNDERSTORM CENTERED ACROSS EAST-CENTRAL
  STEUBEN COUNTY. THESE STORMS WILL BE CAPABLE OF VERY HEAVY
  RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING.

* HEAVY RAIN WILL REMAIN CENTERED ACROSS THE SONORA...BATH...AND
  RHEIMS AREAS. REMAIN ALERT FOR FLASH FLOODING.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4246 7711 4228 7710 4227 7709 4225 7709
      4225 7736 4244 7737

CMG
Special weather statement, Jun 11, 4:00 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
400 PM EDT SAT JUN 11 2011

NYZ024-044-045-055-056-112045-
BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-TIOGA NY-
400 PM EDT SAT JUN 11 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CHEMUNG...
SOUTHERN CORTLAND...SOUTHWESTERN CHENANGO...TIOGA AND WESTERN BROOME
COUNTIES...

* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MARATHON TO NANTICOKE TO NEWARK
  VALLEY TO LOCKWOOD...AND MOVING SOUTHEAST AT 25 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  MARATHON AND MAINE AT 405 PM EDT...
  TEXAS VALLEY AND WHITNEY POINT AT 410 PM EDT...
  WILLET AND TIOGA CENTER AT 415 PM EDT...
  GERMAN AND UNION CENTER AT 420 PM EDT...
  OWEGO AND CHENANGO FORKS AT 425 PM EDT...
  MC DONOUGH AND SMITHVILLE FLATS AT 430 PM EDT...
  WEST CORNERS AND PORT DICKINSON AT 435 PM EDT...
  SMITHVILLE CENTER AND SANITARIA SPRINGS AT 440 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4250 7566 4218 7568 4210 7581 4201 7603
      4200 7634 4217 7672 4221 7631 4226 7620
      4257 7616

CMG
Special weather statement, Jun 11, 4:45 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
445 PM EDT SAT JUN 11 2011

NYZ055-056-112130-
BROOME NY-TIOGA NY-
445 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA AND WEST CENTRAL
BROOME COUNTIES...

* AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR TIOGA
  CENTER...AND MOVING EAST NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CANDOR AT 505 PM EDT...
  OWEGO AT 510 PM EDT...
  APALACHIN AT 520 PM EDT...
  NEWARK VALLEY AT 530 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4233 7616 4209 7600 4204 7644 4215 7650

CMG
Local storm report, Jun 11, 4:51 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
451 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             CASTLE CREEK            42.23N  75.92W
06/11/2011  E0.75 INCH       BROOME             NY   PUBLIC

&&

MJN
Special weather statement, Jun 11, 5:13 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
513 PM EDT SAT JUN 11 2011

NYZ022-112215-
STEUBEN NY-
513 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORM WILL AFFECT WESTERN STEUBEN COUNTY...

* AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SERIES OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
  ACROSS WESTERN STEUBEN COUNTY. THESE STORMS WERE SLOWLY DRIFTING
  EAST AT APPROXIMATELY 20 MPH. AS THE STORMS MOVE ACROSS THE
  AREA...BE PREPARED FOR VERY HEAVY RAINFALL AND LOCALIZED
  FLOODING.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
STAY ALERT FOR ANY ADDITIONAL STATEMENTS REGARDING THESE STORMS.

LAT...LON 4246 7774 4246 7773 4253 7773 4254 7767
      4259 7766 4258 7737 4257 7735 4200 7733
      4199 7775 4200 7775

CMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 1:06 PM EDTSpecial Weather StatementBGMYates39 min
Jun 11, 1:09 PM EDTSpecial Weather StatementBGMSteuben66 min
Jun 11, 1:39 PM EDTSpecial Weather StatementBGMSchuyler, Steuben, Yates66 min
Jun 11, 1:50 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Yates55 min
Jun 11, 2:05 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Yates55 min
Jun 11, 2:25 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Cortland, Schuyler, Seneca, Steuben and 1 more65 min
Jun 11, 2:48 PM EDTSpecial Weather StatementBGMSteuben42 min
Jun 11, 3:20 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Cortland, Tioga, Tompkins40 min
Jun 11, 3:39 PM EDTFlash Flood WarningBGMSteuben3 hr
Jun 11, 4:00 PM EDTSpecial Weather StatementBGMBroome, Tioga45 min
Jun 11, 4:45 PM EDTSpecial Weather StatementBGMTioga45 min
Jun 11, 5:13 PM EDTSpecial Weather StatementBGMSteuben62 min
Jun 11, 5:58 PM EDTTornado WarningBGMSteuben32 min
Jun 11, 6:16 PM EDTSpecial Weather StatementBGMSeneca, Yates59 min
Jun 11, 6:30 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben45 min
Jun 11, 7:03 PM EDTSpecial Weather StatementBGMTioga57 min

Nearby

Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.